# SDR BEMA202009230001

- Difficulty date: August 24, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N5078N
- Make and model: Beech 65
- Aircraft serial: LF16
- Aircraft time: 15,525 hours
- Engine: Lyc IO720A1B
- Engine time: 1,444 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 1720003
- Part serial: HT080549
- Condition: Broken
- Location: Rt Engine
- Part time: 150 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT ENGINE ALTERNATOR POWER SUPPLY STUD BROKE OFF RECTIFIER PLATE, AT THE PLATES 90 DEGREE BEND NEXT TO MADE IN CHINA STICKER.  LOOKED LIKE CRACK STARTED FROM STRESS RISERS THAT FORMED IN THE BEND RADIUS OF THE RECTIFIER PLATE.
